ON ELLIPTIC ANALOGUE OF THE HARDY SUMS


Creative Commons License

ŞİMŞEK Y., Kim D., Koo J. K.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.46, no.1, pp.1-10, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.4134/bkms.2009.46.1.001
  • Journal Name: BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-10
  • Keywords: Dedekind sums, Hardy sums, Eisenstein series, theta functions, Weierstrass p-function, Jacobi form, DEDEKIND-ZAGIER SUMS, ANALYTIC CONTINUATION, EISENSTEIN SERIES, THETA-FUNCTIONS
  • Akdeniz University Affiliated: Yes

Abstract

Main purpose Of this paper is to define an elliptic analogue of the Hardy sums. Some results, which are related to elliptic analogue of the Hardy sums, are given.